0
We're unable to sign you in at this time. Please try again in a few minutes.
Retry
We were able to sign you in, but your subscription(s) could not be found. Please try again in a few minutes.
Retry
There may be a problem with your account. Please contact the AMA Service Center to resolve this issue.
Contact the AMA Service Center:
Telephone: 1 (800) 262-2350 or 1 (312) 670-7827  *   Email: subscriptions@jamanetwork.com
Error Message ......

Journal Articles

in Neurology
 501-520 of 618 Articles
Editor's Correspondence | 
Carlos Perez, MD; Eduardo Loza, MD; Tomas Tinture, MD
Arch Intern Med. 2000;160(17):2677. doi:.

Editor's Correspondence | 
Andrew McD Johnston, MRCP
Arch Intern Med. 2000;160(17):2679-2680. doi:.

Editor's Correspondence | 
Philip A. Mackowiak, MD; Karen I. Plaisance, PharmD
Arch Intern Med. 2000;160(17):2679-2680. doi:.

Editor's Correspondence | 
Syed Wamique Yusuf, MRCP
Arch Intern Med. 2000;160(17):2682-2683. doi:.

Editor's Correspondence | 
Sundaram V. Ramanan, MD
Arch Intern Med. 2000;160(16):2546. doi:.

Review Article |  FREE
Not Available Habib-ur-Rehman, MRCP
Arch Intern Med. 2000;160(16):2438-2444. doi:10.1001/archinte.160.16.2438.

Original Investigation |  FREE
Edward O. Bixler, PhD; Alexandros N. Vgontzas, MD; Hung-Mo Lin, PhD; et al.
Arch Intern Med. 2000;160(15):2289-2295. doi:10.1001/archinte.160.15.2289.

Original Investigation |  FREE
Robert P. Blankfield, MD, MS; David W. Hudgel, MD; Amy Artim Tapolyai, MBA; et al.
Arch Intern Med. 2000;160(15):2357-2362. doi:10.1001/archinte.160.15.2357.

Review Article |  FREE
Michael Bottorff, PharmD; Philip Hansten, PharmD
Arch Intern Med. 2000;160(15):2273-2280. doi:10.1001/archinte.160.15.2273.

Original Investigation |  FREE
Barbara Phillips, MD, MSPH, FCCP; Terry Young, PhD; Laurel Finn, MS; et al.
Arch Intern Med. 2000;160(14):2137-2141. doi:10.1001/archinte.160.14.2137.

Original Investigation |  FREE
Denis G. Wahl, MD, PhD; Henri Bounameaux, MD; Philippe de Moerloose, MD; et al.
Arch Intern Med. 2000;160(13):2042-2048. doi:10.1001/archinte.160.13.2042.

Editor's Correspondence | 
Jaakko Antonen, MD, PhD; Janne Hulkkonen, MD; Amos Pasternack, MD, PhD; et al.
Arch Intern Med. 2000;160(13):2061-2067. doi:.

Commentary | 
Larry Dossey, MD
Arch Intern Med. 2000;160(12):1735-1738. doi:10.1001/archinte.160.12.1735.

Original Investigation |  FREE
Madeline Murguia Rice, PhD; Amy Borenstein Graves, PhD; Susan M. McCurry, PhD; et al.
Arch Intern Med. 2000;160(11):1641-1649. doi:10.1001/archinte.160.11.1641.

Original Investigation |  FREE
Lennart Hansson, MD; David H. G. Smith, MD; Richard Reeves, MD; et al.
Arch Intern Med. 2000;160(11):1654-1658. doi:10.1001/archinte.160.11.1654.

Review Article |  FREE
Ralph L. Sacco, MD; Mitchell S. Elkind, MD
Arch Intern Med. 2000;160(11):1579-1582. doi:10.1001/archinte.160.11.1579.

Editor's Correspondence | 
Fernando J. Ruiz-Laiglesia, MD; María Ángeles Garcés-Ayerbe, MD; Elisa Ruiz-Olivares, MD; et al.
Arch Intern Med. 2000;160(10):1537-1538. doi:.

Clinical Observation | 
Anu Prabhala, MD; Rajesh Garg, DM; Paresh Dandona, MD
Arch Intern Med. 2000;160(8):1199-1203. doi:10.1001/archinte.160.8.1199.

Editor's Correspondence | 
Ray Armstrong, FRCP
Arch Intern Med. 2000;160(7):1039-1040. doi:.

Editor's Correspondence | 
Don L. Goldenberg, MD
Arch Intern Med. 2000;160(7):1039-1040. doi:.

Sign in

Create a free personal account to sign up for alerts, share articles, and more.

Purchase Options

• Subscribe to the journal
From The JAMA Network
JAMA
JAMA Clinical Evidence Synopsis  | 
Antiepileptic Drugs for Neuropathic Pain and Fibromyalgia
Andrew Moore, DSc; Philip Wiffen, MSc; Eija Kalso, MD
JAMA
Users' Guides to the Medical Literature  | 
How to Read a Systematic Review and Meta-analysis and Apply the Results to Patient Care:  Users’ Guides to the Medical Literature
Mohammad Hassan Murad, MD, MPH; Victor M. Montori, MD, MSc; John P. A. Ioannidis, MD, DSc; et al.
JAMA
News From the Centers for Disease Control and Prevention  | 
Reducing Preventable Deaths

JAMA Dermatology
Case Report/Case Series  | 
Blue-Gray Mucocutaneous Discoloration:  A New Adverse Effect of Ezogabine
Tali Garin Shkolnik, MD, PhD; Hana Feuerman, MD; Elena Didkovsky, MD; et al.